# SDR 2002UALA01592

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 28,026 hours, 17,659 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR FUSELAGE CUTOUT LOWER SILL ZEE ANGLE INNER CHORD CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW ZEE ANGLE.
